For a few years this medication had helped some with the pain and discomfort in my feet, but in the last few days I have had another new symptom in my feet with the feeling that half my foot and toes were freezing (touched them and they weren't cold) this has caused me severe pain when trying to go to bed especially. I don't notice the new symptoms and pain as much with my tennis shoe on, so I wore a tennis shoe to bed last night, and I was able to get some sleep. Lyrica hasn't helped with this new pain I am having. Anyone have any meds that help better than Lyrica. Anyone having the same issues, anyone that can help. Thanks
That is a large dose of Lyrica you are taking. There is other nerve pain druges, & Neuortin is just one of them that my husband who is diabetic & has neuopathy also takes. Talk to your doctor & tell them about these new symtoms. Something doesn't sound right. Just a thought...
i am taking the same exact dose of Lyrica. although i do not have diabetic neuropathy i did experience pain, tingling and discomfort in my legs and feet due to bulging discs in my spine. i was on neurontin which did help for a while but when i switched to lyrica it relieved the symptoms better. some people who switch to neurontin have better success as well so some people are vice versa. i worry that your feet were freezing.. couldn't this be a sign of poor circulation? i think that your symptoms do warrant a visit to your doc just to make sure! good luck!
i had symptoms similar to what you experienced before i sought help with the pain. it was like all of a sudden, the pain escalated to the point i couldn't stand it. i began taking neurontin for it, but at a high dose, was drunk/high. started on lyrica and it worked for a while, now it is becoming bad again, i take 100mg twice daily occ 50-75 during middle of the day. now, again all of a sudden, the pain is becoming worse, and i want to take more but am having symptoms that scare me. so i suffer with pain, mostly after standing up 8-10h/day as a nurse. i don't have problems doing anything technical, i'm just scared to speak in groups, because i can't remember words. so as you can imagine i don't want to increase it, and think i'm going to end up working another job at some point because i won't be able to stand the pain. it is quite similar to yours, but i don't feel its the lyrica.
i just think its getting worse because i do the same stuff that got me the nerve damage to begin with (standing for 31 years) so its all kinds of different sensations, burning, coldness, buzzing or electrical type pain. i'm very frustrated! thanks for posting your symptoms!
I have been on neurontin for 15 months now and I have cold feet,pain in the feet as well as other places.I have numbness and tingling all 4 extremities.I also get the feeling that there is cold liquid around my feet,then there is the feeling I am being burned by a match or something.I thought all these things were a result of neuropathy symptoms and not side effects of a drug.
I to have been taking Lyrica 3x a day plus I take Topiramate once in the morning and 3 tablets in the evening 20mg, also, Duloxitine 60 mg, along with my restless leg Requip at night for diabetic neuropathy. During the day things seem to be fine, but in the evening the pain gets so severe nothing seems to help. I have been taking some Hydrocodone 5/325 at night just to help knock me out so I can sleep, but am up and down all night so it is not strong enough. I am looking at going back in to talk to my nuerologist again and see if he can find something better that will work. I am so tired of being in so much pain all the time. Besides this I have had two heart attacks, have COPD, BMI of over 35, GERD, diarrhea, constipation, asthma, MRSA and a bulging disc in back. Can anyone supply me with any other information that can help?
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2011 • 4 answers
Posted 9 May 2013 • 2 answers
Posted 22 Aug 2015 • 3 answers
Posted 22 Nov 2015 • 2 answers
Posted 24 Feb 2016 • 4 answers